# SDR SWAA2024112161334

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 60,288 hours, 36,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER AFT SLIDE ISOLATOR IS CRACKED<[01] R&R FWD SERVICE DOOR LOWER AFT SLIDE ISOLATOR PER SRM 51-40-02
